Home » Frequently asked Questions on Health » Can birth control pills be taken in migraine?

Can birth control pills be taken in migraine?

Q: I am suffering from migraine, which is not classical type. Can I use oral contraceptive pills? I also have a problem of vaginismus. Can I use IUCD or will it be painful?

A:Oral contraceptives can cause normal headache and make migraine worse. It is better to avoid them. You can use IUCD without any hesitation; it will have no adverse effects. But why not ask your male partner to use condoms?

RELATED FAQ

................... Advertisement ...................

................... Advertisement ...................

 

................... Advertisement ...................

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic

................... Advertisement ...................

-------------------------------- Advertisement -----------------------------------